# SDR CALA2024090302373

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 102,484 hours, 18,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMERGENCY LIGHT BATTERY M33093 TEST FAIL TRANSFER REF. DR L1 EMER LIGHT BATTERY M33093 REPLACED AND TESTED NORMAL I.A.W AMM 33-51-06.
